I am new to taking T and I am experiencing a problem with my legs after injecting. My legs get so tight that it becomes significantly harder to walk. I can withstand a lot of pain and I'm no pussy, but this doesn't seem right. I talked to many of my buddies who do this, and I have combed through forums for about 2 months before I finally just now started on the 1st. I use 1cc insulin needles 29 gauge, I'm in the right site and I've done one injection in each leg since the 1st. I sterilize the site each time before. The program I had talked about with my buddy consists of 1cc of T every other day, I thought for a beginner that was too much. So I planned on doing 1cc a week till my body was used to it.
He also gave me 2 other things to use; called "Tren" and "400" which I have not used nor will I because he lacked sufficient information about either one. I'm not looking for anyone to tell me a plan to do or walk me through this from scratch. I can read and research on my own. However, I am not finding the answers I need concerning why I can barely walk. That is what I am looking for, please. Thanks for your time whoever reads this.